As of late I have been having some weird sensations in my chest on the left side. The best way to explain it is, it feels like a kinked water hose, you know how you can feel the water surge through the kink on the hose, I feel that in my chest. There is no pain, I cant feel it by putting my hand on my chest, cant hear it through a stethoscope either. Some days its real strong other days its not. Some days its there all day other days I dont have it at all. I find laying on my back helps some days, other days nothing helps get rid of the feeling. I had an unsuccessful ablasion done a few months ago, the EP couldnt get my heart to create the PVCs, so they told me to wait until it got worse to redo the procedure. This is nothing like what I was experiencing before the procedure. I am only on an asprin regiment. Anyone else have this feeling? If so any suggestions of what it may be? Thank you :)
I would discuss this with your ep and see what they have to say, maybe get a monitor on to catch it. The main thing to remember is that it has only been a few months since your ablation. EPs do things to incite the heart during an ablation and this may have irritated it a bit so it may take up to 3 months or more to go back to normal but I would contact him and discuss these new symptoms. So how my pvcs were/are you having a day?
I was having them several times a day, its down to a several a week now, since this other symptom came up though I havent had any PVCs just this weird feeling now, which drives me crazy! I have an appt with my EP next week for a follow up from the procedure so I guess I will tell him then.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.